# SDR CA000427005

- Difficulty date: April 10, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 1,789 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: STD1211
- Condition: Backed Out
- Location: Expansion Plug
- Part time: 28,000 hours
- Component: Crankshaft, Lyc, LW17071
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) EXPANSION PLUG AT FRONT OF CRANKSHAFT HAD COME LOOSE ALLOWING OIL TO LEAK OUT.
